CAFFETIN FORTE. 12 tablets

CAFFETIN FORTE. 12 tablets
€ 8.00
Add to Cart
Caffetin forte is combined protivobolkovo medicine. Has proven analgesic effect of paracetamol and codeine propyphenazone, while caffeine improves their effect.

CAFFETIN FORTE. 12 tablets

 
 
WHAT CAFFETIN FORTE AND WHAT IT IS USED
Caffetin forte is combined protivobolkovo medicine. Has proven analgesic effect of paracetamol and codeine propyphenazone, while caffeine improves their effect. Caffetin forte can be used for headache, toothache, migraine, post-operative and post-traumatic pain, neuralgia, ischialgia, muscle and menstrual pain.

2 BEFORE YOU TAKE CAFFETIN FORTE
Do not take Caffetin forte:
If you have had an allergic reaction to this medicine or any of the ingredients;
If you suffer from severe liver or KIDNEY DISEASE;
If you suffer from porphyria or a lack of the enzyme glucose-6-phosphate dehydrogenase (rare inherited metabolic disorders);
If you are pregnant or breastfeeding.
Caffetin forte should not be taken by children under the '12 age.

Take special care with Caffetin forte
If you suffer from kidney, liver or chronic respiratory diseases, including asthma;
If you suffer from blood disorders;
If you have a peptic ulcer or bleeding from the gastrointestinal tract;
If you are allergic to other pain relievers;
If you abuse alcohol;
If you experience anxiety, irritability, or if you have tremor (shaking), arterial hypertension or insomnia.
The drug can be used by children over '12 age.

Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

It is essential if you are taking any of the following medicines:
Medicines containing paracetamol or caffeine;
Sedatives, antidepressants and anti-epileptics;
Drugs that "thin" the blood;
Other painkillers or antirheumatics;
Rifampicin, isoniazid (antibacterial agents for the treatment of tuberculosis).
Taking Caffetin forte with food and drink
Caffetin forte tablets can be taken without regard to food. During treatment with Caffetin forte should not take alcoholic beverages.

Pregnancy and lactation
Ask your doctor or pharmacist before taking any medicine.
Caffetin forte tablets should not be taken during pregnancy and lactation.

Driving and using machines
Caffetin forte administered at therapeutic doses does not influence skills to drive and use machines. Caution is required, however, when taken maximum daily doses (6 tablets daily), especially in combination with alcohol.

3 HOW TO TAKE CAFFETIN FORTE
Always take Caffetin forte exactly as your doctor tells you. If you are not sure, ask your doctor or pharmacist.
Caffetin forte is not intended for prolonged intake (no more than 3-5 days).
The usual dose is:
Adults and children over the '16 age: single dose is 1-2 tablets depending on the intensity of pain. This dose is taken three times daily.
The maximum daily dose is 6 tablets.
Children 12-16 years. Age: half - 1 tablet, this dose is capable of taking three times daily.

If you take more than you should Caffetin forte
If you take more than you should, immediately contact your doctor or pharmacist.
If you forget to take Caffetin forte
Do not take a double dose to make up for a missed dose.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

4 POSSIBLE SIDE EFFECTS
Like all medicines, Caffetin forte can cause side effects, although not everybody gets them.
Treatment doses Caffetin forte tolerated. Possible side effects occur rarely or at high doses, they are: nausea, vomiting, gastrointestinal disorders; irritability, nervousness, insomnia, palpitations, tachycardia (rapid heartbeat), liver and kidney function disorders, addiction. If an allergic reaction (skin rash, hives, swelling or difficulty breathing), and fever together with sore throat, sores and abscesses in the mouth and perianal region, stop taking the drug immediately and seek medical advice. These symptoms may be a manifestation of a serious adverse reaction that happens very rarely.

If any of the side effects gets serious, or if you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

5 HOW TO STORE CAFFETIN FORTE
Keep out of reach of children.
This medicinal product does not require any special storage conditions.
Do not use Caffetin forte after the expiry date stated on the carton (for expiry date abbreviation used). The expiry date refers to the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6 FURTHER INFORMATION
Contents Caffetin forte
The active substances are: paracetamol propyphenazone, caffeine and codeine phosphate sesquihydrate.
Each tablet contains 250 mg paracetamol, 210 mg propyphenazone, 50 mg caffeine and 10 mg of codeine phosphate sesquihydrate.

The other ingredients are calcium hydrogen phosphate dihydrate; cellulose, microcrystalline; povidone; croscarmellose sodium; silica colloidal anhydrous; sodium starch glycolate (type A); glycerol dibehenate; sodium lauryl sulfate; magnesium stearate.

Looks Caffetin forte and contents of the pack
Caffetin forte are white, round, flat tablets with facets dividing line on one side and brand manufacturer Alkaloid printed on the other side of the tablet.
Caffetin forte tablets are packed in strips of AL / PE film as each strip contains 6 or 10 tablets.
Cartons containing 1 strip of 6 tablets or 1 strip of 10 tablets, or 2 strips of 6 tablets and package information for the user.
 
 
€ 8.00
Add to Cart
Close